Conditions for the existence of a singular value of the parameter of a system of ordinary differential equations
Differencialʹnye uravneniâ, Tome 27 (1991) no. 2, pp. 238-242
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_2_a6,
author = {M. T. Terekhin},
title = {Conditions for the existence of a singular value of the parameter of a system of ordinary differential equations},
journal = {Differencialʹnye uravneni\^a},
pages = {238--242},
year = {1991},
volume = {27},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_2_a6/}
}
TY - JOUR AU - M. T. Terekhin TI - Conditions for the existence of a singular value of the parameter of a system of ordinary differential equations JO - Differencialʹnye uravneniâ PY - 1991 SP - 238 EP - 242 VL - 27 IS - 2 UR - http://geodesic.mathdoc.fr/item/DE_1991_27_2_a6/ LA - ru ID - DE_1991_27_2_a6 ER -
M. T. Terekhin. Conditions for the existence of a singular value of the parameter of a system of ordinary differential equations. Differencialʹnye uravneniâ, Tome 27 (1991) no. 2, pp. 238-242. http://geodesic.mathdoc.fr/item/DE_1991_27_2_a6/